MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was note reported.The first date of the month of the aware date was entered as an estimate.
 
Event or Problem Description
It was reported that balloon deflation issues occurred.The target lesion was located in the tibial artery.This 3.0mm x 60mm x 90cm coyote balloon catheter was advanced to the target lesion and inflated.However, the balloon would not deflate and had do be withdrawn from the patient inflated.
 
Additional Manufacturer Narrative
B3: event date: the event date was note reported.The first date of the month of the aware date was entered as an estimate.Dev returned to manufacturer: the returned product consisted of a coyote balloon catheter.The balloon was loosely folded with solid contrast in the balloon and shaft, and the device was bloody.The device was soaked in a warm water bath for three days.Analysis of the tip, balloon, inner/outer shaft and hypotube included microscopic and visual inspection.Inspection revealed tip damage, and a perforation in the inner shaft that was located 7.1cm from the tip of the device.Inspection of the rest of the device found no other damage or defect.The device was functionally tested by attaching an inflation device (filled with water) to the hub of the balloon catheter and applying positive pressure.The balloon was inflated, but could not hold any pressure, and the balloon could not be inflated.Because the balloon could not inflate, the difficulty deflating could not be replicated.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9699453
Report Number2134265-2020-01342
Device Sequence Number19302068
Product Code DQY
UDI-Device Identifier08714729797234
UDI-Public08714729797234
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0024263623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/11/2020
Patient Sequence Number1